# SDR SWAA070188

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 46,456 hours, 40,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 6936642
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND BULKHEAD VERTICAL BEAM CHORD CRACKED AT BS 178, LBL 5.7, WL 184.  REMOVED AND REPLACED CHORD PER SRM.
